# SDR ASAA2023010141324

- Difficulty date: January 1, 2023
- Submitted: January 3, 2023
- Operation: Air carrier
- Aircraft: N535AS
- Make and model: Boeing 737890
- Aircraft serial: 35200
- Aircraft time: 43,083 hours, 12,354 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Warning Message
- Condition: False Activation
- Location: Temp Controller
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

PRIMARY ZONE TEMP CONTROLLER INOP. GROUNDED - YES. PERFORMED B737-800 FIM 21-62 TASK 848, FOUND FAULT FLT DECK TRIM VALVE #2 ZONE TEMP CONTROLLER PERFORMED BITE TEST, FAULT CLEARS, REF FIM 21-62 TASK 833.
